# SDR 2003FA0000067

- Difficulty date: January 15, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N12VW
- Make and model: Agusta A109E
- Aircraft serial: 11074
- System (JASC): 6410 · Tail Rotor Blades
- Part: Grip
- Part number: 109813129101
- Part serial: F30159
- Condition: Loose
- Location: T/R Blade
- Part time: 366 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRIP BUSHINGS WERE ROTATING INSIDE OF GRIP CAUSING GRIP INSIDE DIAMETER TO WEAR BEYOND LIMITS.
